MathSciNet Relay Station
MathSciNet bibliographic data
MR511834 (58 #23527) 46E25 (47B99)
Baker, John Warren; Lacher, R. C. Some mappings which do not admit an averaging operator. Pacific J. Math. 62 (1976), no. 1, 43–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement